# SDR CA040106004

- Difficulty date: December 19, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Aircraft time: 1,295 hours
- Engine: Lyc IO320E1A
- Propeller: Hartzl HCC2YL1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 71286
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOP WINDOW (SKY LIGHT) SHATTERED AND BROKE AWAY AFTER LEVELLING OFF FROM DOING A CUBAN EIGHT.
